Funktsional'nyi Analiz i ego Prilozheniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1990, Volume 24, Issue 4, Pages 31–42 (Mi faa976)  

This article is cited in 4 scientific papers (total in 4 papers)

Galois groups, Stokes operators and a theorem of Ramis

Yu. S. Ilyashenko, A. G. Khovanskii

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (1397 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1990, 24:4, 286–296

Bibliographic databases:

UDC: 519.7
Received: 11.04.1990

Citation: Yu. S. Ilyashenko, A. G. Khovanskii, “Galois groups, Stokes operators and a theorem of Ramis”, Funktsional. Anal. i Prilozhen., 24:4 (1990), 31–42; Funct. Anal. Appl., 24:4 (1990), 286–296

Citation in format AMSBIB
\Bibitem{IlyKho90}
\by Yu.~S.~Ilyashenko, A.~G.~Khovanskii
\paper Galois groups, Stokes operators and a theorem of Ramis
\jour Funktsional. Anal. i Prilozhen.
\yr 1990
\vol 24
\issue 4
\pages 31--42
\mathnet{http://mi.mathnet.ru/faa976}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1092801}
\zmath{https://zbmath.org/?q=an:0719.34013}
\transl
\jour Funct. Anal. Appl.
\yr 1990
\vol 24
\issue 4
\pages 286--296
\crossref{https://doi.org/10.1007/BF01077333}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990FV59200004}


Linking options:
  • http://mi.mathnet.ru/eng/faa976
  • http://mi.mathnet.ru/eng/faa/v24/i4/p31

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ilyashenko, Y, “Centennial history of Hilbert's 16th problem”, Bulletin of the American Mathematical Society, 39:3 (2002), 301  crossref  mathscinet  zmath  isi
    2. A. A. Glutsyuk, “On the monodromy group of confluent linear equations”, Mosc. Math. J., 5:1 (2005), 67–90  mathnet  crossref  mathscinet  zmath
    3. A. A. Glutsyuk, V. A. Kleptsyn, D. A. Filimonov, I. V. Shchurov, “On the Adjacency Quantization in an Equation Modeling the Josephson Effect”, Funct. Anal. Appl., 48:4 (2014), 272–285  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. Glutsyuk A.A., “On Constrictions of Phase-Lock Areas in Model of Overdamped Josephson Effect and Transition Matrix of the Double-Confluent Heun Equation”, J. Dyn. Control Syst., 25:3 (2019), 323–349  crossref  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:433
    Full text:159
    References:20
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021